# SDR 08FDEA00139

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65672055
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT NR 1 FLOOR PANEL HAS LIGHT CORROSION AROUND ALL FASTENER HOLES VERIFIED MATERIAL 2024 T3 .050" IAW DWG 65-67205 AND P/N 65-67205-5., A TAG NR A40813 AND PO NR 1022427.  FABRICATED NEW FWD PIT NR 1 FLOOR PANEL P/N 65-67205-5 AND SRM 51-10-1 PG 12, ALODINED AND PRIMED REF SRM 51-10-2 PG 1.
